# SDR 95ZZZX1965

- Difficulty date: March 25, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N45GL
- Make and model: Beech 1900C
- Aircraft serial: UC45
- System (JASC): 5542 · Rudder, Plate/Skin
- Part: Te Skin
- Part number: 114630000147
- Condition: Cracked
- Location: Rudder
- Part time: 14,759 hours
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SPW - DURING ROUTINE MAINTENANCE, RUDDER TRAILING EDGE FAIRING WAS FOUND CRACKED AND HAD SEVERAL WORKING RIVETS.  THE CRACK WAS REPAIRED AND RIVETS WERE REPLACED IAW DER APPROVED FROM 8110-3.  RUDDER BALANCE CHECKED AND RESINSTALLED.
